MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE BILIARY STENT

BARD PERIPHERAL VASCULAR, INC. VALEO BALLOON EXPANDABLE BILIARY STENT
Model Number EV08261CD
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided.The device history records are currently under review.The device has been returned for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that during treatment of the left external iliac artery via right common femoral access, the healthcare provider inserted the stent halfway through the introducer sheath and then decided to remove the delivery system to change the guidewire.It was further reported that as the delivery system was being pulled back through the introducer sheath, the stent allegedly dislodged from the balloon and remained on the catheter.Reportedly, another stent was used to complete the procedure through the same access site.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: the lot number was provided, and the lot device history records have been reviewed.The lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint that has been reported for this corporate lot number to date.Investigation summary: the device was returned for evaluation.One valeo balloon expandable stent delivery system and stent were received.Functional testing was not viable due to the nature of the complaint; therefore, the investigation is inconclusive for 2923 ¿ device dislodged or dislocated.The definitive root cause could not be determined based upon available information.It is unknown whether procedural issues involving the user's sheath contributed to the event.Labeling review: a review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications demonstrates that the product labeling is adequate.H10: g4 h11: d4(expiry date: 11/2020, lot number), e3, g1, h3 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VALEO BALLOON EXPANDABLE BILIARY STENT
Common Device Name
BALLOON EXPANDABLE BILIARY STENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8804014
Report Number2020394-2019-01581
Device Sequence Number10842934
Product Code FGE
UDI-Device Identifier00801741000812
UDI-Public(01)00801741000812
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEV08261CD
Device Catalogue NumberEV08261CD
Device Lot NumberGFCX2627
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/08/2019
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight113